REGISTRATI E RICEVI IL TUO BONUS DI BENVENUTO - Ordina via WhatsApp al +39 3809005503 | Spedizione Gratis per tutti gli ordini superiori a 25€
At Easyfarma.it, an Italian online pharmacy authorized by the Ministry of Health, you can buy OTC and SOP medicines, medical devices, supplements, cosmetics of the best brands and veterinary medicines. Over 40000 products for your health, wellness and beauty can be purchased from the comfort of your home. Click on the logo and discover our certification!
Tachipirin is a symptomatic treatment of mild to moderate pain and fever.
Analgesics and antipyretics, anilides.
One sachet contains 500 mg of paracetamol.
Eccipients
Sorbitol, talc, butyl methacrylate basic copolymer, light magnesium oxide, hypromellose, sodium carmellose, stearic acid, sodium lauri lsulfate, magnesium stearate (Ph.Eur.), titanium dioxide (E 171), sucra losium, simethicone, N,2 ,3-trimethyl-2-(propan-2-yl) butanamide, strawberry flavor (contains maltodextrin, gum arabic (E414), natural and/or nature-identical flavoring substances, propylene glycol (E1520), triacetin (E1518 ), maltol (E636)), vanilla flavor (contains maltodextrin, natural and/or nature-identical flavoring substances, propylene glycol (E1520), sucrose).
Ipersensitivity to the active ingredient or any of the excipien ts; severe renal impairment; alcohol abuse.
Doses indicate by body weight and age.
A single dose ranges from 10 to 15 mg/kg body weight up to a maximum of 60 to 75 mg/kg for the total daily dose.
The time interval between individual d ose depends on the symptoms and the maximum daily dose.
In any case , it should not be less than 4 hours.
Should not be used for more than three days without consulting the doctor.
500 mg sachet.
26-40 kg (8-12 years): single dose: 500 mg paracetamol (1 sachet); m assimum daily dose 1500 mg paracetamol (3 sachets).
> 40 kg (children over 12 years old and adults): single dose: 500-1000 mg acetaminophen (1-2 sachets); maximum daily dose 3000 mg acetaminophen (6 sachets of 500 mg).
Only for oral use.
The granules should be taken by placing it directly on the tongue and should be swallowed without water.
Do not take on a full stomach.
Hepatic or renal insufficiency: in patients with hepatic or renal insufficiency or Gilbert syndrome, the dose should be reduced or the interval between administrations should be prolonged.
Patients with renal insufficiency: in patients with gra ve renal insufficiency (creatinine clearance < 10 ml/min.), a time interval between administrations of at least 8 hours should be observed.
Chronic alcoholism: chronic alcohol consumption can lower the toxicity threshold of acetaminophen.
In these patients, the interval or time between two doses should be at least 8 hours.
The dose of 2 g of acetaminophen per day should not be s upervised.
Elderly patients: in the elderly, dose adjustment is not required.
Children and low-weight adoles: paracetamol 500 mg sachets is not suitable for b ambies younger than 8 years of age and less than 26 kg body weight.
For this group of patients, other formulations and dosages are available.
For all indications.
Adults, the elderly, and children older than 12 years: usual dose is 500 to 1000 mg every 4 to 6 hours to a maximum of 3 g daily.
The dose should not be repeated before four hours.
Renal insufficiency: dose should be reducted in case of renal insufficiency.
Glomerular filtration 10-50 ml /min: 500 mg every 6 hours; glomerular filtration < 10 ml/node; 500 mg or every 8 hours.
Effective daily dose should be considered, without exceeding 60 mg/kg/day (without exceeding 3 g/day), in the following situations: adults weighing less than 50 kg; hepatoc ellular insufficiency (mild to moderate); chronic alcoholism; dehydration; chronic malnutrition.
Hepatic or renal insufficiency: in patients with hepatic or renal insufficiency or Gilbert syndrome, the dose should be reduced or the administration interval should be prolonged.
Prescribing sachets is not recommended in children younger than 4 years of age.
Children older (4 - 12 years) can be given 250 - 500 mg every 4 - 6 hours up to a maximum of 4 doses over 24 hours.
Do not store at temperatures above 30 degrees C.
Store in the original package to protect the medicine from light and moisture.
To avoid the risk of overdose, check that ev entual other medications taken concomitantly do not contain paracetam olo.
Paracetamol should be administered with caution to patients with mild to moderate hepatocellular impairment (including Gilbert syndrome), severe hepatic impairment (Child-Pugh >9), acute hepatitis, concomitant treatment with drugs that alter native hepatic function, glucose-6-phosphate dehydrogenase deficiency, anemia and molytic anemia, chronic alcohol abuse, severe renal failure (creatinine clearanc e < 10 ml/min).
In the presence of high fever or signs of secondary infection or if symptoms persist for more than 3 days, oc corre consult your doctor.
In general, medicines containing parac etamol can be taken only for a few days and in low doses if without consulting the doctor or dentist.
In the case of prolonged misuse of high-dose analgesics, headache episodes may occur that should not be treated with higher doses of the drug.
In general, habitual intake of analgesics, specialment e of a combination of different analgesic substances, can result and permanent kidney injury with risk of renal failure (analgesic n ephropathy).
Prolonged or frequent use is not recommended.
Patients should be warned not to take simultaneously and other products containing acetaminophen.
Taking multiple gi ornal doses in a single administration can severely damage the liver.
In such a case, the patient does not lose consciousness; however, immediate medical attention should be sought.
Prolonged use in the absence of medical supervision may be harmful.
In children treated with 6 0 mg/kg per day of acetaminophen, combination with another antipyretic is not warranted except in case of ineffectiveness.
Sudden discontinuation of analgesics after a prolonged period or misuse, at high doses, can cause headache, exhaustion, muscle pain, nervousness, and autonomic symptoms.
These withdrawal symptoms resolve within a few days.
Until then, the additional intake of analgesics should be avoided and should not be resumed without consulting the doctor.
Caution should be taken and when taking acetaminophen in combination with cytochrome CYP3A4 inducers or the use of ep atic enzyme-inducing substances such as rifampin, cimetidine and antiepileptic drugs such as glutethimide, phenobarbital and carbamazepine.
Caution should be exercised when administering acetaminophen to patients with renal insufficiency (creatinine clearance ≤ 30 ml/min).
Alcohol consumption should be avoided during treatment with paracetamol.
The risks of overdose are greater in patients with non-cirrhotic alcoholic hepatopathy.
Caution should be taken in cases of chronic alcoholism.
In patients with alcohol abuse, the dose should be reduced.
In this case, the daily dose should not exceed 2 grams.
This medication contains sorbitol and sucrose.
In the presence of high fever or signs of secondary infection or persistence of symptoms beyond 3 days, a treatment evaluation should be carried out.
Doses higher than recommended imply the risk of very serious liver injury.
Must be administered a ppena possible treatment with the antidote.
Paracetamol should be used with caution in cases of dehydration and chronic malnutrition.
Taking probenecid inhibits the binding of paracetamol to glucuronic aci do, resulting in a reduction of paracet amol clearance approximately twofold.
In patients concomitantly taking probenecid, the dose of paracetamol should be reduced.
Paracetamol metabolism is increased in patients taking enzyme-inducing medic inals, such as rifampin and some antiepileptic tics (carbamazepine, phenytoin, phenobarbital, primidone).
Some isolated reports describe unexpected hepatotoxicity in patients who were taking enzyme-inducing medications.
Concomitant administration of paracetamol and AZT (zidovudine) increases the tendency for neutropenia.
Therefore, co-administration of this drug in sieme with AZT should be done only on the advice of the physician.
Concomitant intake of drugs that accelerate gastric emptying, such as metoclopramide, accelerates the absorption and onset of action of paracetamol.
Concomitant intake of drugs that r allent gastric emptying may delay the absorption and onset of action of acetaminophen.
Cholestyramine reduces the absorption of acetaminophen and, therefore, cannot be administered pr im before one hour has elapsed since the administration of acetaminophen.
Repeated intake of paracetamol for periods longer than one week increases the effect of anticoagulants, particularly warfar in.
Therefore, long-term paracetamol administration in patients treated with anticoagulants should be done only under the supervision of the physician.
The occasional intake of acetaminophen has no significant effect on bleeding tendency.
Effects on laboratory tests: paracetamol can interfere with uricemia determinations using phosphotungstic acid and with blood glucose determinations using the glucose-oxidase-peroxida si reaction.
Probenecid causes an almost twofold reduction in the clearan ce of acetaminophen by inhibiting its conjugation with glucuronic acid.
Reduction of paracetamol should be considered in case of concomitant treatment with probenecid.
Paracetamol increases plasma levels of acetylsalicylic acid and chloramf enicol.
Adverse reaction frequencies: very common (>= 1/10), common (>= 1/100, < 1/10), uncommon (>= 1/1,000, < 1/100), rare (>= 1/10,000 ,< 1/1,000 ), very rare (<1/10,000).
Pathologies of the hemolymphopoietic system.
Rare: anemia, nonhemolytic anemias, and bone marrow depression; thrombocytopes nie.
Vascular pathologies.
Rare: edema.
Gastrointestinal pathologies.
Rare: conditions of the exocrine pancreas, acute and chronic pancreatitis, gastrointestinal hemo rrages, abdominal pain, diarrhea, nausea, vomiting.
Hepatobiliary pathologies.
Rare: liver failure, liver necrosis, jaundice.
Disorders of the immune system.
Rare: allergic conditions, anaphylactic reaction, allergies to foods, food additives, drugs and other chemicals.
Pathologies of the skin and subcut aneous tissue.
Rare: urticaria, pruritus, rash, sweating, purpura, angioedema; very rare.
Very rare cases of severe skin reaz ions have been reported.
Kidney and urinary disorders.
Rare: nephropathy, nephropathy, and tubular disorders.
Very rare cases of severe skin reactions have been reported.
Nephrotoxic effects are infrequent and have not been reported in association with therapeutic doses, except after prolonged administration.
Report any suspected adverse reactions and adverse events through the national reporting system.
Epidemiological data obtained on the use of oral therapeutic doses of acetaminophen do not indicate any adverse effects on pregnancy or the health of the fetus or newborn.
Perspective data on pregn ancies exposed to overdoses have not shown an increased risk of malformation.
Reproductive studies with oral administration showed no malformations or fetotoxic effects.
As a result, under normal conditions of use, paracetamol can be ut ilized throughout pregnancy after performing a risk-benefit assessment.
During pregnancy, paracetam olo should not be taken for long periods, at high doses, or in as sociation with other drugs since the safety of use in these c asi is not established.
After oral intake, acetaminophen is excreted in breast milk in small amounts.
No undesirable effects have been reported in breastfed infants.
Therapeutic doses of this medication can be used during breastfeeding.
Our company makes delivery all over the country
We offer only those goods, in which quality we are sure
You have 30 days to test your purchase